# SDR CALA2011071900500

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 64,005 hours, 14,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - STRINGER S-26R DENTED AT APPROX STA 1517 CUT OUT DAMAGED SECTION OF STRINGER AND SPLICED IN NEW SECTION REF SRM 53-00-03.
